RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gelfond, Ol'ga Aleksandrovna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:387
Abstract pages:2489
Full texts:707
References:314
E-mail:

http://www.mathnet.ru/eng/person20589
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/449109

Publications in Math-Net.Ru
2016
1. O. A. Gelfond, M. A. Vasiliev, “Symmetries of higher-spin current interactions in four dimensions”, TMF, 187:3 (2016),  401–420  mathnet  mathscinet  elib; Theoret. and Math. Phys., 187:3 (2016), 797–812  isi  scopus
2008
2. M. A. Vasiliev, O. A. Gelfond, E. D. Skvortsov, “Higher-spin conformal currents in Minkowski space”, TMF, 154:2 (2008),  344–353  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 154:2 (2008), 294–302  isi  scopus
2005
3. M. A. Vasiliev, O. A. Gelfond, “Higher-Rank Conformal Fields in the $Sp(2M)$-Symmetric Generalized Space-Time”, TMF, 145:1 (2005),  35–65  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 145:1 (2005), 1400–1424  isi
2002
4. O. A. Gelfond, A. G. Khovanskii, “Toric geometry and Grothendieck residues”, Mosc. Math. J., 2:1 (2002),  99–112  mathnet  mathscinet  zmath  isi  elib
1996
5. O. A. Gelfond, “Combinatorial Coefficients and the Mixed Volume of Polytopes”, Funktsional. Anal. i Prilozhen., 30:3 (1996),  77–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:3 (1996), 207–208  isi
1980
6. O. A. Gelfond, A. G. Khovanskii, “Real Liouville functions”, Funktsional. Anal. i Prilozhen., 14:2 (1980),  52–53  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:2 (1980), 122–123

2007
7. V. I. Arnol'd, F. M. Borodich, O. A. Gelfond, Yu. S. Ilyashenko, B. Ya. Kazarnovskii, V. A. Kirichenko, A. B. Sossinski, V. A. Timorin, M. A. Tsfasman, S. Yu. Yakovenko, “Askold Georgievich Khovanskii”, Mosc. Math. J., 7:2 (2007),  169–171  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020